IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Majorization bounds for ritz values of self-adjoint matrices
Autor/es:
MASSEY, PEDRO G.; ZARATE, SEBASTIAN; STOJANOFF, DEMETRIO
Revista:
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS
Editorial:
SIAM PUBLICATIONS
Referencias:
Año: 2020 vol. 41 p. 554 - 572
ISSN:
0895-4798
Resumen:
A priori, a posteriori, and mixed type upper bounds for the absolute change in Ritz values of self-adjoint matrices in terms of submajorization relations are obtained. Some of our results prove recent conjectures by Knyazev, Argentati, and Zhu, which extend several known results for one dimensional subspaces to arbitrary subspaces. In addition, we improve Nakatsukasa´s version of the tan Theta theorem of Davis and Kahan. As a consequence, we obtain new quadratic a posteriori bounds for the absolute change in Ritz values.